# SDR DALA2025092607017

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 90,275 hours, 11,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 LOWER SKIN PANEL P/N F5327060020000 DAMAGED BELOW STRG 39 R/H AT FR 19.   REPAIRED PER ERA 629171-14 REV. ORIG. (1218232)
